您当前的位置:
首页 >
文章列表页 >
Strict Convexity and Uniform Convexity in Linear 2-normed Spaces
更新时间:2026-08-31
    • Strict Convexity and Uniform Convexity in Linear 2-normed Spaces

    • Vol. 26, Issue 6, Pages: 153-156(2021)
    • DOI:10.15938/j.jhust.2021.06.021    

      CLC: O177.3
    • Published:2021

    移动端阅览

  • LI Shan-shan, CUI Yun-an. Strict Convexity and Uniform Convexity in Linear 2-normed Spaces[J]. 2021, 26(6): 153-156. DOI: 10.15938/j.jhust.2021.06.021.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

71

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

On Two Fixed Point Properties of Mean Non-expansive Mappings
Asymptotically Almost Periodic Solutions for a Class of Cellular Neural Networks with Varying Delays
The Fixed Point Property of Mean Non-expansive Mapping
Iterative Approximation of Fixed Points for p-Almost Asymptotically Nonexpansive Type Mappings with Random Errors
Breakdown Mechanism of Epoxy Nanocomposites at Different Temperatures

Related Author

ZUO Ming-xia
ZHOU Xia
YAO Hui-li
SUN Hai-tong BU Xian-jiang
卜宪江
CUI Yun-an
WANG Jing-chen
WANG jun-ming

Related Institution

School of Sciences,Harbin University of Science and Technology
School of Applied Sciences,Harbin University of Science and Technology
Department of Mathematics, Harbin University of Science and Technology
School of Applied Science, Harbin University of Science and Technology
0